# SDR SWAA2018082324524

- Difficulty date: July 31, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VAPOR BARRIER ATTACH ANGLE CRACKED AT BS 663, RBL 8.  REPAIRED ANGLE PER EA.
